Alert archive / Maryland / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 285, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Jul 26, 2021, 7:07 PM EDT for Montgomery County, Prince George's County, Maryland. It was in force for 23 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2021, 7:07 PM EDT (23:07 UTC)
- Expired
- Jul 26, 2021, 7:30 PM EDT
- In force
- 23 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
The radar
The Sterling radar (KLWX), 45 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 7:10 PM EDT | TSTM WND DMG | 1 E Washington, DC | TREE DOWN ON OCCUPIED VEHICLE ON THE 1100 BLOCK OF 5TH STREET NE |
| Jul 26, 7:10 PM EDT | TSTM WND DMG | 1 Se Adams Morgan, DC | TREE DOWN NEAR THE INTERSECTION OF 15TH STREET NW AND SOUTH STREET NW |
| Jul 26, 7:14 PM EDT | TSTM WND DMG | 1 Ene National Zoo, DC | TREE DOWN ON CAR ON TAYLOR STREET NW NEAR KANSAS AVE NW. |
| Jul 26, 7:16 PM EDT | TSTM WND DMG | 1 Wnw Catholic Universi, DC | TREE DOWN ON GEORGIA AVE NW NEAR TAYLOR STREET NW. |
| Jul 26, 7:17 PM EDT | TSTM WND DMG | 1 Ene National Zoo, DC | TREE DOWN IN THE 1200 BLOCK OF RANDOLPH STREET NW. |
| Jul 26, 7:17 PM EDT | TSTM WND DMG | 1 Ne National Zoo, DC | SEVERAL 3-6 INCH BRANCHES DOWN ON 14TH STREET NW NEAR ARKANSAS NW. |
| Jul 26, 7:18 PM EDT | TSTM WND DMG | 1 Nne National Zoo, DC | TREE DOWN ON QUINCY STREET NW. |
| Jul 26, 7:18 PM EDT | TSTM WND DMG | Adams Morgan, DC | SEVERAL BRANCHES DOWN ON 16TH STREET NW NEAR KALORAMA ROAD NW. |
| Jul 26, 7:18 PM EDT | TSTM WND GST 67 | 1 Wsw Catholic Universi, DC | |
| Jul 26, 7:19 PM EDT | TSTM WND DMG | 1 Wsw Catholic Universi, DC | TREE DOWN ON ROW HOUSE IN THE 600 BLOCK OF IRVING STREET NW. |
| Jul 26, 7:36 PM EDT | TSTM WND DMG | 1 N The White House, DC | AT LEAST 100 TREES DOWN ACROSS THE DISTRICT OF COLUMBIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 11.1 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 448 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1196 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
084
WUUS51 KLWX 262307
SVRLWX
DCC001-MDC031-033-262330-
/O.NEW.KLWX.SV.W.0285.210726T2307Z-210726T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
707 PM EDT Mon Jul 26 2021
The National Weather Service in Sterling Virginia has issued a
* Severe Thunderstorm Warning for...
The District of Columbia...
Southeastern Montgomery County in central Maryland...
West central Prince Georges County in central Maryland...
* Until 730 PM EDT.
* At 707 PM EDT, a severe thunderstorm was located over Fort Totten,
moving south at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches
to fall. This could injure those outdoors, as well as
damage homes and vehicles. Roadways may become blocked by
downed trees. Localized power outages are possible.
Unsecured light objects may become projectiles.
* Locations impacted include...
Coral Hills, RFK Stadium, Nationals Park, Howard University,
Gallaudet University, Walker Mill, Chevy Chase, Marlow Heights,
Martin's Additions, US Capitol, Anacostia, Adams Morgan, District
Heights, Forest Heights, Rock Creek, Suitland-Silver Hill, The
Mall, Catholic University, National Zoo and Bolling Air Force.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3885 7689 3881 7701 3892 7707 3899 7707
TIME...MOT...LOC 2307Z 346DEG 15KT 3895 7703
HAIL...1.50IN
WIND...60MPH
$$
KJP2 follow-up statements
579
WWUS51 KLWX 262324
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
724 PM EDT Mon Jul 26 2021
DCC001-MDC031-033-262330-
/O.CON.KLWX.SV.W.0285.000000T0000Z-210726T2330Z/
District of Columbia DC-Montgomery MD-Prince Georges MD-
724 PM EDT Mon Jul 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR THE DISTRICT OF COLUMBIA...SOUTHEASTERN MONTGOMERY AND WEST
CENTRAL PRINCE GEORGES COUNTIES...
At 724 PM EDT, a severe thunderstorm was located over Gallaudet
University, moving south at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damaging winds will cause some trees and large branches to
fall. This could injure those outdoors, as well as damage
homes and vehicles. Roadways may become blocked by downed
trees. Localized power outages are possible. Unsecured
light objects may become projectiles.
Locations impacted include...
Coral Hills, RFK Stadium, Nationals Park, Howard University,
Gallaudet University, Walker Mill, Chevy Chase, Marlow Heights,
Martin's Additions, US Capitol, Anacostia, Adams Morgan, District
Heights, Forest Heights, Rock Creek, Suitland-Silver Hill, The Mall,
Catholic University, National Zoo and Bolling Air Force.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3885 7689 3881 7701 3892 7707 3899 7707
TIME...MOT...LOC 2324Z 350DEG 16KT 3890 7702
HAIL...1.00IN
WIND...60MPH
$$
KJP015
WWUS51 KLWX 262329 RRA
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
729 PM EDT Mon Jul 26 2021
DCC001-MDC031-033-262339-
/O.EXP.KLWX.SV.W.0285.000000T0000Z-210726T2330Z/
District of Columbia DC-Montgomery MD-Prince Georges MD-
729 PM EDT Mon Jul 26 2021
...THE SEVERE THUNDERSTORM WARNING FOR THE DISTRICT OF COLUMBIA...
SOUTHEASTERN MONTGOMERY AND WEST CENTRAL PRINCE GEORGES COUNTIES WILL
EXPIRE AT 730 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
LAT...LON 3885 7689 3881 7701 3892 7707 3899 7707
TIME...MOT...LOC 2329Z 346DEG 15KT 3890 7702
$$
LFRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 2:39 PM EDT, 4 hours 28 minutes earlier.
Area forecast discussion, Jul 26, 2:39 PM EDT, 4 hours 28 minutes before
Area Forecast Discussion National Weather Service Baltimore MD/Washington DC 239 PM EDT Mon Jul 26 2021 .SYNOPSIS... A weak cold front will stall out over central Virginia into southern Maryland through Tuesday. Another weak cold front will approach from the north Wednesday while an upper-level disturbance passes through. A stronger cold front will pass through late Thursday into early Friday and high pressure will build overhead for Saturday before moving offshore Sunday. && .NEAR TERM /THROUGH TONIGHT/... A cold front has dropped south through our region from PA this afternoon and is currently located over parts central Virginia. Storms and showers have formed along and south of the front this afternoon with a one storm having already becoming severe. The Storm Prediction Center has issued SVR watch 392 for large portions of southern and central Virginia including Nelson and Albemarle counties from our forecast area. A combination of warm and humid conditions along and ahead of the front combined with modest CAPE will lead a threat for large hail and damaging winds. The main threat for strong to severe storms will be areas along and south of I-64 but I can't rule out a few stronger storms from forming north of the front this evening. Showers and thunderstorms will continue to be a threat this evening and coverage should start to lesson later this evening. Some CAM's indicate that showers and storms could reform further north over the DC metro this evening but confidence remains low on this threat especially with a northwesterly flow. PW's will be close to 2 inches ahead of the front that Flash Flooding will be a concern especially down in parts of Nelson and Augusta counties that have receive precipitation the past few nights. As the front progresses further north later this evening, the threat for strong storms and flash flooding will start to diminish as drier air slowly builds our region. Skies will become mostly clear overnight with winds becoming light out of the south. Fog will likely be a concern for areas down in central Virginia where precipitation will occur this afternoon. Overnight lows will be near to slight above normal in the 60s to lower 70s. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... High pressure will briefly build into our region on Tuesday with light winds continuing out of the north. An upper trough north of the Great Lakes is expected to drop south into PA. Shortwave energy along the southern parts of the trough may produce some isolated showers on Tuesday. I believe the threat remains relatively for showers on Tuesday especially with a continued northwesterly flow aloft advecting in drier air into the region. The combination of mostly clear skies along with a light flow will allow temps to rise up into the low to mid 90s on Tuesday. Typically as we get temps up into the mid 90s, the heat indices will become an issue but the lack of moisture advection will limit heat indexes to the 90s. An upper level ridge will build over the central US Tuesday through Wednesday with a trough axis over the NE US. The positioning of the upper ridge will place our region in favorable location to allow for shortwaves to move over the ridge and drop down into our region. These shortwaves combined with a front approaching from the north may allow for showers and thunderstorms to form over the northern half of our CWA especially considering that temps will be hovering in the 90s. The main limiting factor for storm development will be the lack of good moisture in place on Wednesday. Afternoon temps be warm once again in the low to mid 90s. A marginal risk for SVR weather has been issued by SPC for areas along the MD/PA border for Wednesday due to the combination of shortwaves and a front slowly approaching from the north. && .LONG TERM /THURSDAY THROUGH MONDAY/... An upper-level trough will strengthen over New England Thursday and Friday while the trough axis extends down through the Mid-Atlantic. A potent upper-level disturbance and jetmax associated with the trough will dig into New England during this time, and this will allow for a stronger cold front to approach Thursday before passing through Thursday night into Friday. There will be some return flow ahead of the frontal passage which will allow for instability to develop. At the same time, moderate shear profiles are expected due to stronger northwest winds aloft associated with the upper-level trough and lower heights. Steep low- level lapse rates, increasing instability, stronger shear and forcing from the cold front suggests that thunderstorms are possible, and some storms may be severe. The best chance for severe appears to be Thursday afternoon and evening, but timing could shift depending on exactly when the cold front passes through. The cold front will continue to push to the south for Friday into Friday night. However, the boundary could get hung up across our extreme southern zones for a period Friday, so a shower or thunderstorm is possible across those areas, but for most areas it will turn out less humid and dry. High pressure will build overhead Friday night and Saturday, bringing dry and cooler conditions along with lower humidity. The high will move offshore for Sunday and warmer air will return. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... Showers and thunderstorms will mainly impact the CHO terminal this afternoon and evening causing possible MVFR to IFR restrictions. Storms will have the potential to produce gusty winds and large hail through this evening for CHO terminal. Showers or thunderstorms can't be ruled out for the DC metro terminals this evening but confidence remains low. VFR conditions should return Tuesday and Wednesday for all terminals but fog will be possible for the CHO terminal late this evening and into Tuesday morning. A cold front will pass through late Thursday into early Friday. A few thunderstorms are possible ahead of the boundary, especially Thursday afternoon and evening. Some storms may become severe, with damaging winds being the primary threat. The boundary will push to the south for Friday, but it may get hung up close to KCHO. An isolated storm near KCHO is possible, but other areas should be dry with northwest winds. && .MARINE... Small Craft Advisories are not expected through Wednesday but showers and thunderstorms may impact our southern bay waters this evening. A cold front will approach the waters Thursday before passing through Thursday night into Friday. Winds may approach SCA criteria ahead of the front late Thursday into Thursday night (from southerly winds), and again behind the front late Thursday night and Friday (from northwest winds). A few thunderstorms are possible Thursday afternoon and evening, and some may produce gusty winds. An isolated t-storm near the extreme southern portion of the waters around Tangier Island cannot be completely ruled out Friday afternoon, but most places will be dry. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...None. MD...None. VA...None. WV...None. MARINE...None. && SYNOPSIS...BJL NEAR TERM...JMG SHORT TERM...JMG LONG TERM...BJL AVIATION...BJL/JMG MARINE...BJL/JMG TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jul 26, 6:43 PM EDT, 24 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 643 PM EDT Mon Jul 26 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-271000- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 643 PM EDT Mon Jul 26 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...Tonight Isolated severe thunderstorms with damaging winds are possible through mid evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There is a slight threat for severe thunderstorms on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-271000- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 643 PM EDT Mon Jul 26 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...Tonight Isolated severe thunderstorms with damaging winds are possible through mid evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There is a slight threat for severe thunderstorms on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ001-501-502-VAZ503-504-WVZ501>506-271000- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 643 PM EDT Mon Jul 26 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There is a slight threat for severe thunderstorms on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 26, 3:48 PM EDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
348 PM EDT MON JUL 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM MARINE TSTM WIND 1 NNE NORTH BEACH 38.72N 76.53W
07/26/2021 M53 MPH ANZ532 MD MESONET
&&
EVENT NUMBER LWX2104964
SMZLocal storm report, Jul 26, 3:52 PM EDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
352 PM EDT MON JUL 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL 1 SSW STAUNTON 38.15N 79.07W
07/26/2021 M1.00 INCH AUGUSTA VA 911 CALL CENTER
MULTIPLE REPORTS OF QUARTER SIZED HAIL ACROSS THE CITY
OF STAUNTON
&&
EVENT NUMBER LWX2104965
ADMLocal storm report, Jul 26, 4:20 PM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
420 PM EDT MON JUL 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL 3 SW AFTON 38.00N 78.89W
07/26/2021 M1.50 INCH AUGUSTA VA BROADCAST MEDIA
&&
EVENT NUMBER LWX2104966
ADMLocal storm report, Jul 26, 4:25 PM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
425 PM EDT MON JUL 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 2 S CHESAPEAKE BEACH 38.66N 76.53W
07/26/2021 CALVERT MD 911 CALL CENTER
TREE AND POWERLINES DOWN NEAR SUMMER CITY BLVD AND 4TH
STREET
&&
EVENT NUMBER LWX2104967
SMZLocal storm report, Jul 26, 4:28 PM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
428 PM EDT MON JUL 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TSTM WND DMG NORTH BEACH 38.71N 76.54W
07/26/2021 CALVERT MD 911 CALL CENTER
MULTIPLE TREES AND POWERLINES DOWN IN NORTH BEACH AREA.
&&
EVENT NUMBER LWX2104968
SMZLocal storm report, Jul 26, 4:38 PM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
438 PM EDT MON JUL 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG 2 SSE ROSELAND 37.72N 78.96W
07/26/2021 NELSON VA 911 CALL CENTER
TREE DOWN ON THE 3000 BLOCK OF TYE BROOK HIGHWAY
&&
EVENT NUMBER LWX2104969
ADMThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 11:15 PM EDT | Areal Flood Warning | LWX | Cecil, Harford | 6 hr |
| Jul 25, 11:50 PM EDT | Flash Flood Warning | LWX | Cecil | 3 hr |
| Jul 26, 12:18 AM EDT | Areal Flood Warning | LWX | Cecil, Harford | 5 hr |
| Jul 26, 5:19 AM EDT | Areal Flood Warning | LWX | Cecil | 4 hr |
| Jul 26, 2:52 PM EDT | Severe Thunderstorm Warning | LWX | Allegany, Washington | 38 min |
| Jul 26, 3:21 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Calvert | 24 min |
| Jul 26, 6:46 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Howard, Montgomery, Prince George's | 44 min |
| Jul 26, 7:30 PM EDT | Severe Thunderstorm Warning | LWX | Prince George's | 14 min |
| Jul 26, 7:36 PM EDT | Severe Thunderstorm Warning | LWX | Prince George's | 24 min |
Nearby
Severe Thunderstorm Warnings in Maryland, 2021Severe Thunderstorm Warnings in District of Columbia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.